Vis enkel innførsel

dc.contributor.authorNilssen, Torstein
dc.date.accessioned2023-06-13T11:36:13Z
dc.date.available2023-06-13T11:36:13Z
dc.date.created2021-01-14T08:01:38Z
dc.date.issued2020
dc.identifier.citationNilssen, T. (2020). Rough linear PDEs with discontinuous coefficients – existence of solutions via regularization by fractional Brownian motion. Electronic Journal of Probability (EJP), 25, 1-33. doi:en_US
dc.identifier.issn1083-6489
dc.identifier.urihttps://hdl.handle.net/11250/3071125
dc.description.abstractWe consider two related linear PDE’s perturbed by a fractional Brownian motion. We allow the drift to be discontinuous, in which case the corresponding deterministic equation is ill-posed. However, the noise will be shown to have a regularizing effect on the equations in the sense that we can prove existence of solutions for almost all paths of the fractional Brownian motion.en_US
dc.language.isoengen_US
dc.publisherThe Bernoulli Societyen_US
dc.rightsNavngivelse 4.0 Internasjonal*
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/deed.no*
dc.titleRough linear PDEs with discontinuous coefficients – existence of solutions via regularization by fractional Brownian motionen_US
dc.typePeer revieweden_US
dc.typeJournal articleen_US
dc.description.versionsubmittedVersionen_US
dc.rights.holder© 2020 The Author(s)en_US
dc.subject.nsiVDP::Matematikk og Naturvitenskap: 400::Matematikk: 410en_US
dc.source.pagenumber1-33en_US
dc.source.volume25en_US
dc.source.journalElectronic Journal of Probability (EJP)en_US
dc.identifier.doi10.1214/20-EJP437
dc.identifier.cristin1871029
dc.relation.projectNorges forskningsråd: 230448en_US
cristin.qualitycode1


Tilhørende fil(er)

Thumbnail

Denne innførselen finnes i følgende samling(er)

Vis enkel innførsel

Navngivelse 4.0 Internasjonal
Med mindre annet er angitt, så er denne innførselen lisensiert som Navngivelse 4.0 Internasjonal